Which of the following is the most likely cause of this patient’s - ProProfs Discuss
Topics
Products
Follow Us:

Which of the following is the most likely cause of this patient’s hyperglycemia?
A 10 - year old boy who has had type 1 diabetes mellitus for 1 year is receiving insulin. One hour after his morning dose of insulin, he becomes tremulous and diaphoretic and has tachychardia. Several hours later, his symptoms resolve. His blood glucose concentration is now increased.



A. Activation of hepatic adenylyl cyclase
B. Activation of muscle glycogen synthase
C. Activation of muscle phosphorylase
D. Activation of muscle protein phosphatase
E. Inhibition of hepatic protein kinase A

This question is part of NBME 13 Section 2 (50 questions)
Asked by Chachelly, Last updated: Mar 17, 2020

+ Answer
Request

3 Answers

Barry Mclean

Ask me anything!

Barry Mclean, Sales Manager, MBA, Ewa

Answered Jan 03, 2019

Inhibition of hepatic protein kinase A. Hyperglycemia, known as high blood sugar, is a condition in which an excessive amount of glucose levels that are considered slightly hyperglycemic is said to have diabetes.

For people with diabetes, glucose levels that are assessed to be too high can vary from one person to another. It is crucial for patients who monitor glucose levels at home to be aware of how to measure.

Glucose deficiencies often present in the neonatal period with hypoglycemia. Glycogen deficiency can present later in childhood.

 

adi

Adi

Answered Sep 20, 2018

Hyperglycemia thus Glucagon level is high

Glucagon activates cAMP via adenylyl cyclase (in the liver)

 

John Smith

John Smith

Answered Aug 08, 2017

Activation of hepatic adenylyl cyclase
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.